MathSciNet Relay Station
MathSciNet bibliographic data
MR1298941 (95i:81045) 81Q10 (47B38 47N50)
Jitomirskaya, Svetlana Ya. Anderson localization for the almost Mathieu equation: a nonperturbative proof. Comm. Math. Phys. 165 (1994), no. 1, 49–57.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement